# SDR G1X2001F00002

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17820110
- Part serial: 99117H6184
- Condition: Cracked
- Location: Cockpit
- Part time: 362 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DESCENDED FROM FL410 TO FL250 AND HEARD A LOUD POP SOUND.  THE COPILOTS WINDSHIELD WAS SHATTERED IN THE INNER LAYERS.  NO ICING CONDITIONS OR INDICATION OF STRIKE HAD OCCURRED.
